MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER STEERABLE DELIVERY SHEATH; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER STEERABLE DELIVERY SHEATH; CATHETER, PERCUTANEOUS
Model Number ASDS-14F-075
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Air/Gas in Device (4062)
Health Effect - Clinical Codes Air Embolism (1697); Non specific EKG/ECG Changes (1817)
Date of Event 02/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2023, an 18mm amplatzer amulet left atrial appendage (laa) occluder was chosen for implant using a 14f amplatzer steerable delivery sheath.After the sheath was in the laa and while the device was being deployed, st elevations were noted.The st elevations persisted for 4 minutes and resolved without intervention.The patient was reported as stable.No additional information was provided.
 
Event or Problem Description
It was reported that on (b)(6) 2023, an 18mm amplatzer amulet left atrial appendage (laa) occluder was chosen for implant using a 14f amplatzer steerable delivery sheath.After the sheath was in the laa and while the device was being deployed, st elevations were noted.The st elevations persisted for 4 minutes and resolved without intervention.The patient was reported as stable.Subsequent to the initially filed report, the following information was received that after the transeptal puncture was performed, the steerable delivery sheath was exchanged for the transeptal sheath.A continuous flush was administered through the side port of the delivery sheath.The device was prepared and attached to the delivery sheath via a wet-to-wet connection.St elevations were noted when the device was being loaded into the delivery sheath.The device was deployed and was being positioned when the st elevations resolved without intervention.The amulet device was then successfully positioned and released from the delivery cable.There was no clinically significant delay in the procedure.The patient was closely monitored.
 
Additional Manufacturer Narrative
An event of st elevation was reported.A returned device inspection to rule out any device-related causes could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and that the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.H6 health effect - clinical code: code 1697 removed h6 medical device problem code: code 4062 removed.

Brand Name
AMPLATZER STEERABLE DELIVERY SHEATH
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG#3007113487
177 county road b east
st. paul MN 55117 1789
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key16546543
Report Number2135147-2023-01194
Device Sequence Number12263926
Product Code DQY
UDI-Device Identifier05415067036025
UDI-Public05415067036025
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K212026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberASDS-14F-075
Device Catalogue NumberASDS-14F-075
Device Lot Number8824607
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/20/2023
Supplement Date Received by Manufacturer05/02/2023
Initial Report FDA Received Date03/15/2023
Supplement Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexFemale